# SDR WWQA1211001

- Difficulty date: December 11, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N604ME
- Make and model: Cndair CL6002B16
- Aircraft serial: 5112
- Aircraft time: 4,969 hours, 2,697 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 840534
- Part serial: F61164
- Condition: Out Of Rig
- Location: Zone 700
- Part time: 75 hours, 38 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NOSE LANDING GEAR FAILED TO RETRACK ON TAKEOFF.
